MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, ENDO METZENBAUM SCISSORS, CURVED; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED

STRYKER ENDOSCOPY-SAN JOSE PKG, ENDO METZENBAUM SCISSORS, CURVED; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Catalog Number 0250080267
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the tip of the scissors broke.
 
Additional Manufacturer Narrative
Alleged failure: tip of the scissors broke.Probable root cause: poor autoclave reliability shear pin failure in handle.(proximal end of device) use error.The product was not returned for investigation therefore the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.The device manufacture date is not known.
 
Event or Problem Description
It was reported that the tip of the scissors broke.

Brand Name
PKG, ENDO METZENBAUM SCISSORS, CURVED
Common Device Name
ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7981117
Report Number0002936485-2018-00650
Device Sequence Number16188671
Product Code OCZ
UDI-Device Identifier07613327052756
UDI-Public07613327052756
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K973259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0250080267
Device Lot Number174538610199
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer09/26/2018
Initial Report FDA Received Date10/18/2018
Supplement Report FDA Received Date01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1